Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

What could be the cause of sudden increase in BP with tingling on the face and arms in a person prone to anxiety attacks ?

I am being treated for Afib , with both Toprol 12.5mg and Flecainide 25my twice daily. I also am subject to anxiety attacks . Today while preparing my elderly Mom s lunch. I suddenly felt weak, and had a tingly flushed feeling that radiated down my arms and face. Although I felt slightly woozy, I was able to walk to my room and take my blood pressure. It had spiked all the way to 160 over 90. Perhaps this was due to my sudden panic. I m not sure. It has since gone down, but is still elevated. Normally my pressure is about 110/74. Since I do not have insurance, I am not overly inclined to rush to the emergency room . Since I am supposed to see the cardiologist on Monday. To you think there is any need to seek immediate help? I am fe
Asked On : Tue, 3 Apr 2012
Answers:  2 Views:  123
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
hi ,
from your history it looks as if you are having periodic episodes of Atrial Fibrillation . Anxiety also causes palpitations at times , but in your case it is Atrial fibrillation which needs detail evaluation .
You must have cardiologist opinion at earliest .
Consider 1 Holter monitoring to record event of AF
2 also electrophysiological studies ( EP study ) will be required after initial evaluation .
Present line of treatment is right but can be modified after further evaluation .
Answered: Tue, 3 Apr 2012
I find this answer helpful
Cardiologist, Interventional Dr. (Prof.) Subroto Mandal's  Response
welcome to HCM ....
as u r already a patient treating for Afib, in that case its important to have a opinion from a CARDIOLOGIST.
it may be due to episode of Afib with rapid heart rate/slow heart rate.
definitely u need to consult Cardiologist at earliest.
wish u a healthy heart.
Answered: Tue, 3 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor